# SDR AALA20101123TUL10

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBE18511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE ANGLE AT APROXIMATELY STATION 757 LEFT BUTTLINE 67.  INSTALLED SPLICE REPAIR TO CREASE ANGLE PER AARD 53-30-13-1.
